Confined modes in two-dimensional tubes

Loading...
Thumbnail Image
If you need an accessible version of this item, please email your request to iusw@iu.edu so that they may create one and provide it to you.
Date
2012
Journal Title
Journal ISSN
Volume Title
Publisher
American Association of Physics Teachers
Abstract
We survey various numerical methods for finding solutions of quantum confined states. We especially consider states in two-dimensional (2D) tubes, or 2D surfaces that are confined in the transverse direction but are unconfined in the longitudinal direction. We first review existence proofs for bound states in long 2-D tubes. We then review various methods for finding such states and we discuss the significance of these eigenstates.
Description
Keywords
Citation
Londergan, J.T., & Murdock, D.P. (2012). Confined modes in two-dimensional tubes. American Journal of Physics, 80(12), 1085-1093. http://dx.doi.org/10.1119/1.4751875
DOI
Link(s) to data and video for this item
Relation
Rights
© 2012 American Association of Physics Teachers.
Type
Article